MathSciNet Relay Station
MathSciNet bibliographic data
MR1070037 (92a:46042) 46Fxx (42B25 44A55 46M35 65D15)
Frazier, Michael; Jawerth, Björn A discrete transform and decompositions of distribution spaces. J. Funct. Anal. 93 (1990), no. 1, 34–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement